Density matrix renormalization group algorithm and the two-dimensional t-J model

McCulloch, IP, Bishop, AR and Gulacsi, M (2001). Density matrix renormalization group algorithm and the two-dimensional t-J model. In: Philosophical Magazine B-Physics of Condensed Matter Statistical Mechanics Electronic Optical and Magnetic Properties. 2nd International Summer School on Strongly Correlated Systems, Debrecen Hungary, (1603-1613). Sep 04-09, 2000. doi:10.1080/13642810108208574


Author McCulloch, IP
Bishop, AR
Gulacsi, M
Title of paper Density matrix renormalization group algorithm and the two-dimensional t-J model
Conference name 2nd International Summer School on Strongly Correlated Systems
Conference location Debrecen Hungary
Conference dates Sep 04-09, 2000
Proceedings title Philosophical Magazine B-Physics of Condensed Matter Statistical Mechanics Electronic Optical and Magnetic Properties
Journal name Philosophical Magazine B-Physics of Condensed Matter Statistical Mechanics Electronic Optical and Magnetic Properties
Publication Year 2001
Sub-type Fully published paper
DOI 10.1080/13642810108208574
ISSN 0141-8637
Volume 81
Issue 10
Start page 1603
End page 1613
Total pages 11
Language eng
Keyword Phase-Separation
Hubbard-Model
Superconductivity
Insulator
Stripes
Oxides
Q-Index Code E1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 24 Oct 2011, 18:13:00 EST by System User